# SDR AWXA9700149

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1310-1410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOOR TO SIDEWALL SUPPORT BS 1310 TO BS 1410, LBL 20, WL 158.  REMOVED DAMAGED MATERIAL, FABRICATED REPAIR PART IAW, SRM 51-40-02 AND SRM 51-70-13.
